Does any one suffer with twitching with there anxiety as I am can't sleep on a,night as thinking it's the sign of something serious why am I like this as it's really really getting me down now don't know where to turn I rang 111 this morning and,they said it could be my antidepressant kicking in as I had it upped or not drinking enough fluids I just don't know what to do for the best it's just one thing after another it's doing my head in now

1 Reply

  • Hi Im not on any medication for my anxiety as I've developed a fear of tablets and the feeling of not being in control,.

    My legs twitch so bad, and sometimes my arms twitch too.

    I used to think I was having an awake epileptic fit, then I was convinced I had MS.

    This is what anxiety does, it makes us believe the worst possible scenario.

    Yours may well be a side effect of meds as I have herd they can be quite intense so best to see your GP

    Try stay positive as hard as it is.. You will beat this x

You may also like...